# SDR CALA2025060905377

- Difficulty date: June 5, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N658UA
- Make and model: Boeing 767322
- Aircraft serial: 27113
- Aircraft time: 127,811 hours, 19,660 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146T12035
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BODY BELOW AFT CARGO COMPARTMENT FLOOR (INTERNAL) INSPECTION: IT WAS FOUND SIGNS OF CORROSION BELOW FLOORBEAM AT BS 1131, S-34R IT WAS CREATED ESFR NECESSARY QC REVIEW AND APPROVAL. PERFORMED INSPECTION AND APPROVED THE REPAIR AS PER EC/RA #5360-01963,  PERFORMED PERMANENT FLOORBEAM REPAIR AT BS 1131, S-34R AS PER EC/RA #5360-01963. ITEM OK TO SERVICE.
